WELL-POSEDNESS FOR VECTOR QUASIEQUILIBRIA

Yao, Jen-Chih, Van, Dang Thi My, Khanh, Phan Quoc, Anh, Lam Quoc . Taiwanese Journal of Mathematics 2009. 2009 (1500405398) :-

Locate this article in:

Bibtex

@article{CIS-483035,
  Author = {Yao, Jen-Chih and Van, Dang Thi My and Khanh, Phan Quoc and Anh, Lam Quoc},
  Title = {WELL-POSEDNESS FOR VECTOR QUASIEQUILIBRIA},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {2009},
  Number = {1500405398},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles